Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

joannarama

Banned
  • Posts

    45
  • Joined

  • Last visited

Reputation

6 Neutral

1 Follower

About joannarama

  • Birthday 07/26/1985

Profile Information

  • Gender
    Female
  1. Day 64 Things are looking up again No new break outs since my last post, plus I seem to have got my rash under control since then too. This accutane business is such a rollercoaster eh?! Side effects are still manageable apart from my eyes which are still super dry right now. They are really sore and red (especially in the morning) and the viscotears aren't really cutting it any more. I might need to go back to the optician again cause I feel like I am squinting and struggling to see a lo
  2. I haven't really got much to add, except to say keep your chin up. If you read some of the older posts (which I'm sure you have) then you'll notice that most people have had the 'this isn't going to get better' feeling at some point through their course, then end up with great results. Just keep picturing the finish line and you'll get there J x
  3. Day 53 I've had a bit of a breakout this week sadly It's in really weird places too, like under my chin and on my eyebrows! Overall my face is still so much better than before I started, but I am gutted I've started getting breakouts now when I've had barely any so far. I'm going to try not to let it get me down though, I still have a long way to go... On the side effects front, my skin rash is back all over my arms. I didn't moisturise properly yesterday because I slept in (anyone else S
  4. Hey Esa Just thought I'd stop by to see how you are getting on. It looks as though your skin has cleared up quite a lot since you first started, so congrats on that! I noticed you said you are sensitive to light more now too. At the risk of asking a stupid question, what do you mean by that exactly? I've heard people say you should watch out for that as a potential symptom, but I don't really know what I'm looking for!! It's weird you saying about the runny nose too... I've noticed that
  5. Hey Quiescence! I've not stopped by your log for a while but I'm really glad I did today - how awesome that you are totally clear now?! You must be over the moon! I can't offer you any advice on the lump I'm afraid, although if the doctor didn't seem concerned it's probably nothing to worry about? Like you say, keep an eye on it and go for a second opinion if you're worried. Congrats again, I'm looking forward to seeing your pics J x
  6. Day 43 Wow day 43 already, I can't believe how quickly my course is going! My side effects have calmed down a bit since my last post, but I do have 2 new actives I am also really struggling with the corners of my lips now. They have been cracked since the very beginning, but everything I was using to manage it has stopped working. Not a good look! Any suggestions to help this will be much appreciated. Finally, since I go on holiday in 3 months I have decided to start on a proper exerci
  7. Hi MusicMad! First of all, welcome aboard, and good luck with your course! Your acne sounds almost exactly like mine. I didn't have any issues when I was a teenager either, but when I got to uni and went on BC my skin went mad! I know it's scary, but I think it's one of those things that will always be in the back of your mind until you try it so I definitely think you have done the right thing In terms of the singing, I sing in a covers band (mainly for fun but we do do occasional gig
  8. Hey! Sorry for the late reply, I visit this site at work and every time I've tried to sneak on this week I've been asked to do something so I've not had much chance How dare they ask me to do something work related?! Anyways, glad you liked some of the tips. Hopefully they work for you, but you know what these things can be like - amazing for one person and terrible for another. To answer some of your questions, I have never heard of First Aid Beauty but I am definitely going to look into
  9. I can't offer any advice about the lump I'm afraid, but a huge congratulations on being clear!!! I'm so pleased for you, hopefully everyone else will be on here posting the same thing in a couple of months time.... J x
  10. Day 36 So it's been a while since my last update, mainly because of the Easter holidays, but I also have the worst cold ever! I wonder if the 'tane has affected my immune system? Either that or it's the mixture of heatwave/snow we had last week! Scottish weather cannot be explained! Anyway, that's me on day 6 of the 60mg dose and I have seen a bit of an increase in the side effects now. The first (and worst) one is my eyes/eyelids. My eyes are super dry and really itchy, and my eyelids are
  11. Hi Betty Lee! First of all, welcome aboard and good luck with your treatment J I am 4 weeks in myself and I have seen amazing results so far. Fingers crossed you are the same! So I’ve just read your first posts and I have to say totally agree with you about the products – there is definitely a lot of trial and error and wasted money involved! I'm not sure how much my experience will help you since I am in the UK, but I thought it wouldn’t hurt to tell you a bit about it anyway since it has ta
  12. Day 25 I have seriously dry eyes today. It's so bad it's actually affecting my vision in my left eye so I'm going to book an appointment with my optician asap. I have had this before (when I got my eyes lasered) so I'm hoping some artificial tears will sort it out like it did then. Otherwise I am delighted with my progress! All I have is one raised spot, the rest are red marks which are fading more and more by the day. I still have this fear that some sort of major breakout will strike at
  13. You could always say you're going on a health kick? I have told all my friends I'm on accutane, but with people I don't know too well I have been telling them I have given up drinking/eating junk for a while to detox and get myself fit and healthy before I go on my holiday in July. That way if you break out you can say it is caused by your body getting rid of all the toxins? If you don't like that idea, some medicines for things like insomnia (sleeping tabs), digestive disorders and ear/balan
  14. Thanks Raskit! I think you're right, I don't want to compromise the effectiveness of the treatment in any way so I think I'll keep taking it as directed. I'm probably overthinking the whole thing anyway, I have always been really careful in the sun before, making sure I keep an eye on how my skin feels and finding some shade if I need it etc... If I keep doing that I'm sure I'll be fine J x
  15. I am currently on a 4 month course of roaccutane, but I am due to go on holiday on 8th July to Gran Canaria (which will be very hot!). I am due to stop my course one week before I go, so I expect my skin will still be very sensitive when I leave. Has anyone got any experience of this? Would I be better to stop after 3 months, go on holiday, then take my final month when I get back, or should I continue as planned? I am not bothered about sunbathing or anything, but there will be times when it
×